메뉴 건너뛰기




Volumn 22, Issue 17, 2005, Pages 3443-3459

CMB anisotropy of spherical spaces

Author keywords

[No Author keywords available]

Indexed keywords


EID: 24144503427     PISSN: 02649381     EISSN: None     Source Type: Journal    
DOI: 10.1088/0264-9381/22/17/006     Document Type: Article
Times cited : (60)

References (32)
  • 15
    • 24144491002 scopus 로고    scopus 로고
    • Gundermann J 2005 Preprint astro-ph/0503014
    • (2005)
    • Gundermann, J.1
  • 21
    • 24144472290 scopus 로고    scopus 로고
    • Weeks J 2005 Preprint math.SP/0502566
    • (2005)
    • Weeks, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.